RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 8, Pages 1135–1136 (Mi de9984)  

Short Communications

Integral transforms of the theory of differential-difference equations of mixed type

A. N. Zarubin

Orel State University

Full text: PDF file (245 kB)

English version:
Differential Equations, 1999, 35:8, 1152–1153

Bibliographic databases:
UDC: 517.956.6
Received: 05.04.1999

Citation: A. N. Zarubin, “Integral transforms of the theory of differential-difference equations of mixed type”, Differ. Uravn., 35:8 (1999), 1135–1136; Differ. Equ., 35:8 (1999), 1152–1153

Citation in format AMSBIB
\Bibitem{Zar99}
\by A.~N.~Zarubin
\paper Integral transforms of the theory of differential-difference equations of mixed type
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 8
\pages 1135--1136
\mathnet{http://mi.mathnet.ru/de9984}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1741640}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 8
\pages 1152--1153


Linking options:
  • http://mi.mathnet.ru/eng/de9984
  • http://mi.mathnet.ru/eng/de/v35/i8/p1135

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:41
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019